| Model Number |
9-ASD-010 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 10mm amplatzer septal occluder was chosen for implant using an unknown delivery system.During the procedure, when the physician tried to deploy the loader, the occluder conformed into a cobra deformation.The procedure was completed using a completed using a new one.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Event or Problem Description
It was reported that on (b)(6) 2025, a 10mm amplatzer septal occluder was chosen for implant using an unknown delivery system.During the procedure, when the physician tried to deploy the loader, the left disc was opened in the left atrium, and the occluder conformed into a cobra deformation.The procedure was completed using a completed using a new one.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.